# SDR 06FDEA1941

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Part number: 65241894
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GETTING AND OK TO CLOSE, FOUND RT ELEVATOR RUB BLOCK SPACER LOOSE AND CHAFING INTO LOWER TRAILING EDGE BEAM AT ELEV STA 118.13 .  REPAIRED RT HORIZ STAB LOWER TRAILING EDGE BEAM AT ELEV STA 118.13 IAW FED EX EA 7-  5510-100932.
